# SDR DALA1151943116

- Difficulty date: August 31, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Damaged
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ER/A 494421-14AD, FOLLOW-UP ACTIONS ARE REQ PER SECT II  AND SECTION III, TO INSP AND MODIFY THE 80VU AVIONICS RACK SUPPORT FITTINGS.  SECTION I HAS BEEN ACCOMPLISHED AT CURRENT M-CK AUG 2011.  ACCOMP SECT II INSP EVERY 750 FC AFTER 31AUG11, UNTIL SECT III IS ACCOMP. SECT III IS REQ WITHIN 4500 FC. SECTION II AND III SHOULD ONLY BE PLANNED IN MSP, ATL OR BFM.  WORK ACCOMP ON CARD #5311-01186 SECT 03A AND 03B, ACCOMP ER/A 494421-14AD SECT III PERM REPAIR.
